# SDR HEEA0010031

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113163
- Condition: Corroded
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY CORRODED BEYOND REPAIR.
